# SDR DALA2025111308320

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRAP ASSY ELEVATOR HINGE ARM 1 ON LT HORIZONTAL STABILIZER.   REPLACED STRAP ASSY ELEVATOR HINGE ARM 1 ON LT HORIZONTAL STABILIZER AND FASTENERS AS PER SRM-51-42-11 AND AS PER SRM-51-72-11. (1301316).
